# SDR AALA202304174215

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 62,211 hours, 26,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT PORT SIDE, SIDE LIGHTS AND EXIT LIGHTS ARE INOPERATIVE. RESET CIRCUIT BREAKER E-12 ON P-92 PANEL. CABIN INTERIOR LIGHTS OPERATIONAL CHECK GOOD PER AMM 33-21-02.
